MathSciNet Relay Station
MathSciNet bibliographic data
MR702286 42B20 (60G46)
Uchiyama, Akihito The singular integral characterization of $H\sp{p}$ on simple martingales. Proc. Amer. Math. Soc. 88 (1983), no. 4, 617–621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement